Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Nonnoetherian complete intersections


Author: Michel André
Journal: Bull. Amer. Math. Soc. 78 (1972), 724-729
MSC (1970): Primary 18G15, 18H20
MathSciNet review: 0301007
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Michel André, Méthode simpliciale en algèbre homologique et algèbre commutative, Lecture Notes in Mathematics, Vol. 32, Springer-Verlag, Berlin-New York, 1967 (French). MR 0214644 (35 #5493)
  • 2. H. Cartan, Séminaire École Normale Supérieure 1954/55, Benjamin, New York, 1967.
  • 3. Albrecht Dold, Homology of symmetric products and other functors of complexes, Ann. of Math. (2) 68 (1958), 54–80. MR 0097057 (20 #3537)
  • 4. Albrecht Dold and René Thom, Quasifaserungen und unendliche symmetrische Produkte, Ann. of Math. (2) 67 (1958), 239–281 (German). MR 0097062 (20 #3542)
  • 5. Daniel Quillen, On the (co-) homology of commutative rings, Applications of Categorical Algebra (Proc. Sympos. Pure Math., Vol. XVII, New York, 1968) Amer. Math. Soc., Providence, R.I., 1970, pp. 65–87. MR 0257068 (41 #1722)
  • 6. John Tate, Homology of Noetherian rings and local rings, Illinois J. Math. 1 (1957), 14–27. MR 0086072 (19,119b)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18G15, 18H20

Retrieve articles in all journals with MSC (1970): 18G15, 18H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13005-2
PII: S 0002-9904(1972)13005-2